Homotopy classification of -complexes relative an order relation


Creative Commons License

Hegenbarth F., PAMUK M. , Repovs D.

MONATSHEFTE FUR MATHEMATIK, vol.177, no.2, pp.275-293, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 177 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s00605-014-0716-1
  • Title of Journal : MONATSHEFTE FUR MATHEMATIK
  • Page Numbers: pp.275-293
  • Keywords: Minimal PD4-complex, Order relation, Symmetric L-group

Abstract

We define an order relation among oriented -complexes. We show that with respect to this relation, two -complexes over the same complex are homotopy equivalent if and only if there is an isometry between the second homology groups. We also consider minimal objects of this relation.